skip to main content
Show Results with:

A new approach to the Orlicz Brunn-Minkowski inequality

Feng, Yibin; He, Binwu

Advances in applied mathematics. Volume 107: (2019, June); pp 144-156

Online access

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait